# SDR FAA63837

- Difficulty date: October 3, 2006
- Submitted: October 10, 2006
- Operation: General aviation
- Aircraft: N58HW
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D78115P
- Part serial: AJ4478C
- Condition: Cracked
- Location: Propeller
- Part time: 102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROPELLER SPINNER CRACKED.  CRACKS ORIGINATE FROM 1ST SCREW HOLE ADJACENT TO BLADE OPENING.  THIS IS THE 2RD OCCURANCE OF THIS DEFECT.  PROBABLE CAUSE UNKNOWN.
